Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on an oscillation criterion for an equation with damped term


Author: Ju Rang Yan
Journal: Proc. Amer. Math. Soc. 90 (1984), 277-280
MSC: Primary 34C10
DOI: https://doi.org/10.1090/S0002-9939-1984-0727249-3
MathSciNet review: 727249
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new oscillation criterion is given for the equation $x''\left ( t \right ) + p\left ( t \right )x’\left ( t \right ) + q\left ( t \right )x\left ( t \right ) = 0$, $t \in [{t_o},\infty )$, where $p\left ( t \right )$ and $q\left ( t \right )$ are allowed to change sign on $[{t_0},\infty )$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10


Additional Information

Keywords: Second order differential equation with damped term, oscillation
Article copyright: © Copyright 1984 American Mathematical Society